# SDR ASMF200406016

- Difficulty date: June 17, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- Aircraft time: 59,078 hours, 38,063 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Damper
- Part number: 5918125501
- Part serial: DCC2521
- Condition: Jammed
- Location: Lt Aileron
- Part time: 33,081 hours, 27,870 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING AND ELEVATOR CONTROL TEST, CAPTAIN REPORTED ELEVATOR JAMMED. ELEVATOR CONTROL SYSTEM WAS CHECKED AND DAMAGE WAS DETECTED IN CONTROL COLUMN DURING MOVEMENT OF NOSE DOWN.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE, ELEVATOR CABLES AND PULLEYS WERE VERIFIED IAW MM 27-30-00, TAIL CONE AND CARGO COMPARTMENTS WERE CHECKED, ALL CORRECT. LT ELEVATOR CONTROL VALVE AND HYDRAULIC MULTIPLE WERE REPLACED IAW MM 27-30-07 AND 27-33-08, RESPECTIVELY, TEST CORRECT.
